MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-07
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion, intra-aortic balloon (iab) unable to withdraw blood for the pressure lumen.Another catheter was used.
 
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- event site name - (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields b4 d9 device available for evaluation and date return to manufacture g3 g6 h2 h3 h4 h6 type of investigation investigation findings component code investigation conclusions h11 corrected field h5 on insertion physician was unable to withdraw blood for the pressure lumen another catheter was used the product was returned with the membrane completely unfolded and blood was observed on the iab exterior two kinks were observed on the catheter tubing approximately 77cm and 75.2cm from the iab tip the oneway valve was also returned for evaluation an underwater leak test of the balloon catheter yfitting extracorporeal tubing extender tubing and oneway valve were performed and no leaks were detected a laboratory guidewire was used for the insertion and it advanced smoothly without any resistance the evaluation determined cannot confirm the reported failure of clotted inner lumen a laboratory guidewire was used for the insertion and it advanced smoothly without any resistance a lot history record review was completed for the reported product no nonconformances were found that are considered to be related to the event the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.

Brand Name
LINEAR 7.5FR. 34CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23901442
Report Number2248146-2025-0000869
Device Sequence Number10116289
Product Code DSP
UDI-Device Identifier10607567109695
UDI-Public(01)10607567109695(10)3000401359(17)270709(11)240709
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-07
Device Catalogue Number0684-00-0479-07
Device Lot Number3000401359
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/27/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight55 KG